# SDR MWEA010658

- Difficulty date: April 27, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 74,186 hours, 89,071 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224672
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CHAFED ON FORWARD SIDE IN AFT ACCCESSORY AT STATION 860 BETWEEN LONGERONS LEFT 5 AND LEFT 6.  FABRICATED AND INSTALLED FRAME REPAIR PARTS.
